Article citationsMore>>

F. J. Dorey, R. J. Little and N. Schenker, “Multiple Imputation for Threshold-Crossing Data with Interval Censoring”, Statistics in Medicine, Vol. 12, No. 17, 1993, pp. 1589-1603. doi:10.1002/sim.4780121706

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top